# SDR SWAA002030

- Difficulty date: October 15, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 52,290 hours, 53,069 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603
- Condition: Delaminated
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 4 SLAT I/B END DELAMINATED.  REMOVED AND REPLACED SLAT PER MM.
